MAUDE Adverse Event Report: IMMUCOR, INC. GAMMA-CLONE ANTI-C (MONOCLONAL) SERIES 2; ANTI-C (MONOCLONAL) BLOOD GROUPING REAGENT

IMMUCOR, INC. GAMMA-CLONE ANTI-C (MONOCLONAL) SERIES 2; ANTI-C (MONOCLONAL) BLOOD GROUPING REAGENT
Catalog Number 0066421
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On february 9, 2021 immucor confirmed reactivity of retention anti-c monoclonal lot 936210a with four heterozygous c antigen positive cells and four c antigen negative cells using retention panocell-20 lot 50556 and panocell-16 lot 02592.Controls performed as expected and all the c positive cells resulted as expected.Testing performed per package insert instructions.Retention product performed as expected.On february 11, 2021 immucor confirmed reactivity of return anti-c monoclonal lot 936210a with four heterozygous c antigen positive cells and four c antigen negative cells using retention panocell-20 lot 50556 and panocell-16 lot 02592.Controls performed as expected and all the c positive cells resulted as expected.Testing performed per package insert instructions.Return product performed as expected.On february 11, 2021 immucor tested return segments from unit w0352 21 11693600w with retention and return anti-c (monoclonal) gamma-clone lot 936210a.Controls performed as expected.The segment from unit w0352 21 11693600w tested negative with both retention and return anti-c (monoclonal) gamma-clone lot 936210a.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On march 10, 2021 immucor became aware of an event involving an unexpected positive reaction for a unit from a donor who was historically negative for c antigen.

Brand Name
GAMMA-CLONE ANTI-C (MONOCLONAL) SERIES 2
Common Device Name
ANTI-C (MONOCLONAL) BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key11639337
Report Number1034569-2021-00009
Device Sequence Number14216094
Product Code QHR
UDI-Device Identifier10888234001355
UDI-Public10888234001355
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
103498/5033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2022
Device Catalogue Number0066421
Device Lot Number936210-A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1